# SDR ASAA2019102961139

- Difficulty date: October 16, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,305 hours, 7,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULK'HD LOWER SUPPORT AT STA. 500K CORRODED ALONG ITS LENGTH STR. 25L TO 25R.(PREVIOUSLY BLENDED). GROUNDED - YES. REMOVED CORROSION OF FWD CARGO AFT BULK'HD LOWER SUPPORT AND FOUND TO BE OUR OF LIMITS I.A.W. B737-900ER SRM 53-00-53-1A-2. REMOVED SUPPORT AND REPLACED WITH NEW SUPPORT IAW 737-900ER SRM 51-40-02-0G-0 W 1.5" O .080" R .066" L 8.0" D .014".
